CAS No.: 113-92-8 Synonyms: alunex; piriex;Haynon; cmeton; ibioton;lorphen; piriton; teldrin; Puermin; allergin
Applications: Chlorpheniramine maleate is an antihistamine used to help prevent allergy symptoms such as...
BABYCOLD - BR drop, Anticold with Phenylepherin and Bromhexine Drops, Anticold drop with Bromhexine, Anticold Drops,Anticold drops with dropper.
Size: 10 ml
Each ml. contains:
Paracetamol: I.P. 125 mg....
We aresuppliers of the following syrups:- 1. Cough Syrup (In Flavored Syrup Base Q.S): a) Ambroxol HCL -15 MG b) Terbutaline Sulphate 1.25 MG c) Guaiphensin I.p 50 MG d) Menthol I.P 1 MG 2. Anti Cold Syrup: a)...
Note:- We have the complete Range of MADE IN JAPAN product..
Beauty ageing :- Beauty Supplements, Cosmetics, Beauty Drink
Skincare :- Skin Whitening, collagen Tablets, skin Tihening...
Competitive chlorpheniramine maleate products from various chlorpheniramine maleate manufacturers and chlorpheniramine maleate suppliers are listed above,
please select quality and cheap items for you.
Looking for chlorpheniramine maleate ?
You’ve come to the right place. This page is your chlorpheniramine maleate one-stop source for the competitive price and quality. If you have a difficulty finding a right supplier,
post your Buying Leads for FREE now!
EC21 is the largest global B2B marketplace. Global
buyers find suppliers here every day. If you are a manufacturer
or supplier who want more international buyers, join EC21 for free now, and
get your products listed here.